Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 5, NWS San Diego, CA

March 1, 2024Orange County, California

NWS San Diego, CA issued this beach hazards statement at Mar 1, 2024, 1:07 PM PST for Orange County, California. It took effect at Mar 2, 2024, 4:00 PM PST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2024, 1:07 PM PST (21:07 UTC)
In effect from
Mar 2, 2024, 4:00 PM PST
Expired
Mar 4, 2024, 9:00 AM PST
In force
41 hr
Issued by
NWS San Diego, CA

County Orange County, CA

The radar

The Santa Ana Mts radar (KSOX), 20 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WHUS46 KSGX 012107
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
107 PM PST Fri Mar 1 2024

CAZ043-020615-
/O.NEW.KSGX.SU.Y.0008.240303T0000Z-240304T1700Z/
San Diego County Coastal Areas-
107 PM PST Fri Mar 1 2024

...HIGH SURF ADVISORY IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...A northwest swell from 280-290 degrees will bring large 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Coastal Areas. Highest surf will be on
  exposed west-facing beaches

* WHEN...From Saturday afternoon through Monday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong rip currents will create hazardous swimming conditions.
Always swim near a lifeguard. 

&&

$$

CAZ552-020615-
/O.NEW.KSGX.BH.S.0005.240303T0000Z-240304T1700Z/
Orange County Coastal Areas-
107 PM PST Fri Mar 1 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Coastal Areas. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...From Saturday afternoon through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong rip currents will create hazardous swimming conditions.
Always swim near a lifeguard. 

&&

$$

CO
9 follow-up statements
828 
WHUS46 KSGX 020530
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
930 PM PST Fri Mar 1 2024

CAZ043-021330-
/O.CON.KSGX.SU.Y.0008.240303T0000Z-240304T1700Z/
San Diego County Coastal Areas-
930 PM PST Fri Mar 1 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO
9 AM MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring large 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...From Saturday afternoon through Monday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-021330-
/O.CON.KSGX.BH.S.0005.240303T0000Z-240304T1700Z/
Orange County Coastal Areas-
930 PM PST Fri Mar 1 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM SATURDAY 
TO 9 AM MONDAY...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in northern
  Orange County near Huntington Beach.

* WHEN...From Saturday afternoon through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Moede
560 
WHUS46 KSGX 021126
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
326 AM PST Sat Mar 2 2024

CAZ043-022215-
/O.CON.KSGX.SU.Y.0008.240303T0000Z-240304T1700Z/
San Diego County Coastal Areas-
326 AM PST Sat Mar 2 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring large 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...From this afternoon through Monday morning.

* IMPACTS...Dangerous swimming and surfing conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-022215-
/O.CON.KSGX.BH.S.0005.240303T0000Z-240304T1700Z/
Orange County Coastal Areas-
326 AM PST Sat Mar 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...From this afternoon through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
626 
WHUS46 KSGX 022110
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
110 PM PST Sat Mar 2 2024

CAZ043-030600-
/O.CON.KSGX.SU.Y.0008.240303T0000Z-240304T1700Z/
San Diego County Coastal Areas-
110 PM PST Sat Mar 2 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring large 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...From this afternoon through Monday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-030600-
/O.CON.KSGX.BH.S.0005.240303T0000Z-240304T1700Z/
Orange County Coastal Areas-
110 PM PST Sat Mar 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...From this afternoon through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
665 
WHUS46 KSGX 030544
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
944 PM PST Sat Mar 2 2024

CAZ043-031400-
/O.CON.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
944 PM PST Sat Mar 2 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring large 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...Through Monday morning. Highest surf will be on Sunday.

* IMPACTS...Dangerous swimming and surfing conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-031400-
/O.CON.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
944 PM PST Sat Mar 2 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...Through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Maxwell
666 
WHUS46 KSGX 030940
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
140 AM PST Sun Mar 3 2024

CAZ043-032215-
/O.CON.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
140 AM PST Sun Mar 3 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring  
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...Through Monday morning. Highest surf will be on Sunday.

* IMPACTS...Dangerous swimming and surfing conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-032215-
/O.CON.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
140 AM PST Sun Mar 3 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...Through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
466 
WHUS46 KSGX 032112
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
112 PM PST Sun Mar 3 2024

CAZ043-040600-
/O.CON.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
112 PM PST Sun Mar 3 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...Through Monday morning. Highest surf will be on Sunday.

* IMPACTS...Dangerous swimming and surfing conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-040600-
/O.CON.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
112 PM PST Sun Mar 3 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...Through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Adams
177 
WHUS46 KSGX 040546
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
946 PM PST Sun Mar 3 2024

CAZ043-041415-
/O.CON.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
946 PM PST Sun Mar 3 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...A northwest swell from 280-290 degrees will bring 
  breaking waves of 5 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...Through Monday morning. 

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will gradually diminish Monday, though
  rip currents will remain strong through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-041415-
/O.CON.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
946 PM PST Sun Mar 3 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 AM PST
MONDAY...

* WHAT...Elevated surf of 4 to 6 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...Through Monday morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Maxwell
680 
WHUS46 KSGX 040931
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
131 AM PST Mon Mar 4 2024

CAZ043-041700-
/O.CON.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
131 AM PST Mon Mar 4 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...A northwest swell from 280-290 degrees will bring
  breaking waves of 4 to 7 feet.

* WHERE...San Diego County Beaches. Highest surf will be on 
  exposed west-facing beaches.

* WHEN...Through 9 AM this morning.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will gradually diminish today, though
  rip currents will remain strong through the day.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-041700-
/O.CON.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
131 AM PST Mon Mar 4 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Elevated surf of 3 to 5 feet expected.

* WHERE...Orange County Beaches. Highest surf will be in 
  northern Orange County near Huntington Beach.

* WHEN...Through 9 AM this morning.

* IMPACTS...Strong rip currents and hazardous swimming 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
826 
WHUS46 KSGX 041653
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
853 AM PST Mon Mar 4 2024

CAZ043-041800-
/O.EXP.KSGX.SU.Y.0008.000000T0000Z-240304T1700Z/
San Diego County Coastal Areas-
853 AM PST Mon Mar 4 2024

...HIGH SURF ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

Locally elevated surf and a high rip current risk will continue
today, so continue to exercise caution.

$$

CAZ552-041800-
/O.EXP.KSGX.BH.S.0005.000000T0000Z-240304T1700Z/
Orange County Coastal Areas-
853 AM PST Mon Mar 4 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 AM PST THIS MORNING...

Locally elevated surf and a high rip current risk will continue
today, so continue to exercise caution.

$$

EA

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Mar 1, 9:01 AM PST, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 1, 9:01 AM PST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
901 AM PST Fri Mar 1 2024

.SYNOPSIS...
This weekend, a large low pressure system over the northeast
Pacific will move slowly inland along the West Coast. Gusty west
winds for the mountains and deserts will strengthen into the
weekend. Winds are expected to be strongest Saturday afternoon and
night with gusts to 70 to 80 mph and isolated gusts to 90 mph
with the strongest winds over the mountain ridges onto the desert
mountain slopes. Precipitation is expected from the coast to the
mountains for for late today into Sunday with the greatest chances
on Saturday. The snow level will fall from around 6000 to 6500
feet on Saturday to 5000 feet on Sunday. It will be drier and a
little warmer for Monday into Tuesday with the next chance for
precipitation around the middle of next week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Update...
At 9 AM, scattered mid-level clouds are seen from the coast
through the mountains. A very intense 509 DM storm system is
churning off the coast of British Columbia today and longwave
troughing is covering Southern California. Onshore winds will be
on the increase this afternoon across the mountains and deserts,
increasing further on Saturday. Rain chances will begin to
increase across northern areas this evening, spreading farther
south and east by Saturday morning. Hi-resolution guidance this
morning is trending slightly heavier across the San Bernardino
County Mountains on Saturday, so adjustments may be made to
increase rain amounts with the afternoon forecast package.

Previous Discussion (Issued 426 AM PST Fri Mar 1 2024)...
.SHORT TERM (Today through Sunday)...
The marine layer has continued to deepen with patchy drizzle from
the coast to the coastal slopes of the mountains. Measurable
amounts have been spotty so far with the greatest amounts, to
around 0.05 inch, on the coastal slopes of the San Bernardino
Mountains.

A large cold low pressure system off the coast of British
Columbia and the Pacific Northwest will move slowly inland through
the weekend. This will continue to strengthen the onshore flow
across southern California into the weekend. The strongest winds
are expected for the mountains and deserts on Saturday afternoon
and night. Southwest to west winds are expected to gust to 70 to
80 mph on the desert slopes of the mountains with isolated gusts
to 90 mph.

The cooling trend will continue into Saturday with high
temperatures for mountains and inland valleys 10 to 15 degrees
below average. There will be slight warming on Sunday.

Through Sunday for Orange and southwestern San Bernardino
Counties, rainfall is expected to range from around one-third
inch near the coast to 1 to 2 inches the mountains with isolated
amounts to around 3 inches on the coastal slopes.

For San Diego and western Riverside Counties, rainfall is expected
to range near the coast from one-third inch for northern San
Diego County to around one-tenth inch for southern San Diego
County to one-half to one inch in the mountains.

A snow level around 6000 to 6500 feet on Saturday is expected to
fall to around 5000 feet on Sunday with snowfall of 3 to 6 inches
in the mountains above 6500 feet with isolated greater amounts
above 7500 feet. Around 1 to 2 inches is possible between
6000-6500 feet.

&&

.LONG TERM (Monday through Thursday)...
There will be drying and warming for Monday and Tuesday, but with
high temperatures on Tuesday still around 5 degrees below average
for inland areas. The next chance for precipitation will be around
the middle of next week with larger model spread in the details.

&&

.AVIATION...
011700Z...Coast/Valleys...SCT-BKN030-050 for most of the TAF period.
Areas of RA expected as early as 10Z Sat for Orange County and the
Inland Empire. RA will move south into San Diego County 13-15Z Sat.
Periods of SHRA expected through at least 00Z Sun. Cigs will be 2000-
3500 ft MSL, locally down to 1000 ft MSL in heavier showers. Areas
of vis down to 2-4 SM in SHRA. Along the coast southerly winds from
180-200 degrees could gust to 20 kt, most likely 12-16Z Sat.

Mountains/Deserts...West and southwest facing mountain slopes obscd
in clouds and fog at times today, becoming more widespread after 06Z
Sat. Mostly clear in the deserts today with increasing mid to high
clouds Sat. Areas of SHRA/SHSN increasing after 06Z Sat.

SW-W wind gusts 25-35 kt on the desert mountain slopes and into the
deserts with MOD UDDFS/LLWS today. Increasing winds 06Z-20Z Sat,
with gusts 40 to 65 kt on the desert slopes of the mountains. After
20Z winds increasing to 50-70 kt. In the deserts, peak gusts will be
30-40 kt 06-20Z Sat, with gusts to 55 kt after 20Z. Strong LLWS and
severe turbulence expected over the mountains and into the deserts.
Strong winds are expected to continue into Sunday morning.

&&

.MARINE...
Friday night through Sunday: Scattered showers and westerly winds
gusting 20-25 kt at times. Winds shifting northwest Sunday night and
Monday. Choppy seas from a short-period wind swell.

&&

.BEACHES...
A long-period northwest swell of about 4 feet, followed by a short-
period northwest of about 5-7 feet will bring surf of 4-7 feet
Saturday night through Monday. The highest surf will be on exposed
west-facing beaches in San Diego County.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning from 6 PM this evening to noon PST Sunday for
     Apple and Lucerne Valleys-San Bernardino County Mountains-
     San Gorgonio Pass Near Banning.

     Winter Weather Advisory from 10 PM this evening to 6 AM PST
     Sunday for San Bernardino County Mountains.

     High Wind Warning from 6 AM Saturday to noon PST Sunday for
     Riverside County Mountains-San Diego County Mountains.

     Winter Weather Advisory from 6 AM Saturday to 6 AM PST Sunday
     for Riverside County Mountains.

     Wind Advisory from noon Saturday to midnight PST Saturday night
     for Coachella Valley-San Diego County Deserts.

PZ...None.

&&

PUBLIC...EA/17
AVIATION/MARINE...CO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:13 AM PSTWinter Weather AdvisorySGXRiverside, San Bernardino9 hr
Mar 1, 3:25 AM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego67 hr
Mar 1, 12:01 PM PSTWinter Storm WarningSGXRiverside, San Bernardino50 hr
Mar 1, 1:07 PM PSTHigh Surf AdvisorySGXSan Diego68 hr
Mar 1, 1:12 PM PSTSmall Craft AdvisorySGX68 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.